# SDR A6WA200940264

- Difficulty date: May 21, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 13,346 hours, 12,369 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 865D1007
- Part serial: 1157
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 13,362 hours, 12,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

180710/3 -FLAPS FAIL AT 8 DEGREES UPON RETRACTION TO ZERO DEGREES.  UPON LANDING BRAKE TEMPS WERE NORMAL (4,4,4,4) LANDED AT 46,100.  COMPLIED WITH RESET IAW AWAC SUPP 98-018C.  RESET AND PLACED ON MEL.  INTEROGATED FECU FOUND PDU DIFF FAULTED.  IAW FIM 27-50-00.  REMOVED AND REPLACED PDU IAW AMM 27-52-01, OPS CHECK GOOD.  REMOVED FORM MEL.  (K)
